# SDR SWAA2022031409182

- Difficulty date: August 9, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Empennage Crown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AROUND FASTENERS ON UPPER FUSELAGE SKIN UNDER DORSAL FIN BS905 - BS1007 S-2L TO S-2R. MARKED / REMOVED DAMAGE ON FUSELAGE SKIN AROUND FASTENERS BS 905-1007 STR 2L- STR 2R. AND REPAIRED PER ATS ER# 19-04527 REV IR AND SWA EA 1-753-35537 REV IR
